# SDR ABXA9500354

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 29567311
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENTION, GEAR DOOR OPEN LIGHT DID NOT EXTINGUISH.  RECYCLED GEAR, GEAR DOOR OPEN LIGHT WENT OUT AFTER THIRTY SECONDS.  ADJUSTED RIGHT MAIN LANDING GEAR DOOR PUSHROD IAW DC-9 MM 32-31-0.  PERFORMED GEAR SWING CYCLE, OPS CHECKED GOOD.
